Flarin 200mg Soft Capsules – 30 Capsules

Based on 226 reviews
£9.99
In stock
£9.99

What are Flarin 200mg Soft Capsules?

Flarin 200mg soft capsules are a pain relief medication that can also help to ease inflammation and reduce high temperatures. These easy-to-swallow capsules contain 200mg of ibuprofen. If you need pain relief that will get to work quickly, Flarin could be the perfect choice for you.

 

Is Flarin suitable for joint pain?

Flarin capsules are ideal for those who suffer from sore, swollen joints, as they work as an anti-inflammatory as well as a pain relief medicine. By easing swelling, it can help to ease stiffness in your painful joints and make movement easier in conditions like non-serious arthritic conditions.

 

What other kinds of pain can I use this product for?

Although Flarin is ideal for easing joint pain, it can also be used to soothe other types of aches and pains all over the body, including:

  • Back pain
  • Rheumatic pain
  • Muscular pain
  • Neuralgia
  • Migraines
  • Headaches
  • Dental pain
  • Period pain
  • Fever
  • Cold and flu symptoms

 

How does the Ibuprofen in Flarin capsules help to ease pain?

Each Flarin capsule contains 200mg of the active ingredient ibuprofen, which is a popular painkiller. Ibuprofen is an NSAID (non-steroidal anti-inflammatory drug), which means it works by changing how your body reacts to pain and inflammation. This means that Flarin capsules can ease pain and swelling and can also help to bring down a high temperature.

  

Can I take this medication if I’m pregnant or breastfeeding?

If you’re within the first 6 months of pregnancy or are breastfeeding you should speak to your doctor or pharmacist before taking this product. Flarin capsules are not suitable for use during the last 3 months of pregnancy.

 

Can I take this product if I’m taking other medication?

If you’re taking any other medication, including those obtained without a prescription, speak to your doctor or pharmacist before taking Flarin. Do not take this product if you are already taking:

  • Any other NSAIDs, e.g. aspirin, ibuprofen, naproxen
  • Over 75mg of aspirin a day

Speak to your doctor or pharmacist before taking this product if you’re already taking:

  • Any other painkillers
  • Corticosteroids, including tablets, creams, injections, or inhalers
  • SSRIs or lithium, which are used to treat depression
  • Cardiac glycosides, which are used to treat heart failure and cardiac arrhythmia
  • Methotrexate, which is used to treat cancer and psoriasis
  • Zidovudine, which is used to treat HIV or AIDS
  • Cyclosporine, which is used to prevent rejection after organ transplants
  • Mifepristone, which is an emergency contraceptive
  • Tacrolimus, which is used to prevent rejection after organ transplants and to treat skin diseases
  • Quinolone, which is an antibiotic
  • Anticoagulants, which are also known as blood thinners, e.g. warfarin, aspirin, ticlopidine
  • Medicines used to reduce high blood pressure, e.g. ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists, such as losartan

 

How to take these capsules

Take one or two capsules up to 3 times a day, as needed. Leave at least 4 hours between each dose and do not take more than 6 capsules in any 24-hour period.

 

When should this product not be used?

Flarin capsules are not suitable for children under the age of 12. Do not take this product if you are allergic to ibuprofen, other NSAIDs like aspirin, any other painkillers, or any of the other listed ingredients. Do not take these capsules if you:

  • Have or have ever had two or more stomach ulcers, perforations, or bleeding
  • Have ever had stomach bleeding or perforation caused by NSAIDs
  • Are taking any other NSAIDs
  • Are taking more than 75mg of aspirin a day
  • Suffer from severe heart, liver or kidney disease

Speak to your doctor or pharmacist before taking this product if you:

  • Are elderly, as you may be more likely to experience side effects
  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
  • Have ever had an allergic reaction to another painkiller
  • Have systemic lupus erythematosus (SLE)
  • Have any allergies
  • Have any inflammatory bowel conditions, e.g. Crohn’s Disease, ulcerative colitis
  • Are a smoker
  • Are aged 12 – 18 and are dehydrated due to vomiting, diarrhoea, or not drinking fluids, as there is a risk of kidney disease
  • Have heart problems, e.g. heart failure, angina, heart attack, bypass surgery, peripheral artery disease, any kind of stroke
  • Have high blood pressure, diabetes, high cholesterol, family history of heart disease or stroke

 

Do Flarin capsules have any side effects?

Like all medications, Flarin capsules can have side effects, although not everyone will experience them. If you experience any of the following side effects, stop use and seek immediate medical help:

  • Passing blood in your poo
  • Passing black, tarry poo
  • Vomiting blood or dark particles which look like coffee grounds
  • Severe allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty breathing or swallowing, unexplained wheezing, shortness of breath, worsening of asthma, accelerated heart rate, low blood pressure, severe shock
  • Severe skin reactions, e.g. rash, itching, hives, redness, blistering and peeling of the skin (stevens Johns syndrome)

Other side effects you may experience include:

  • Indigestion, heartburn
  • Abdominal pain or other abnormal stomach symptoms
  • Hives, itchy skin
  • Abdominal pain, nausea, and indigestion
  • Headache
  • Skin rashes
  • Diarrhoea, wind, constipation, and vomiting
  • Problems with blood cell production, showing symptoms such as tiredness, lack of energy, shortness of breath, pale skin, fever, sore throat, mouth ulcers, flu-like symptoms, unexplained bleeding and bruising
  • Peptic ulcer, perforation or gastrointestinal haemorrhage, black tarry stools, vomiting blood or dark particles, inflammation of the mouth, inflammation of the stomach lining, worsening of existing bowel disease, e.g. ulcerative colitis or Crohn’s disease
  • Meningitis symptoms, e.g. fever, chills, severe headache, nausea, vomiting, stiff neck
  • Kidney failure, liver problems
  • Heart problems, high blood pressure, fluid retention
  • Symptoms of DRESS, e.g. skin rash, fever, swelling of lymph nodes, increase in eosinophils (a type of white blood cells)
  • A red, scaly widespread rash with bumps under the skin and blisters mainly localised in skin folds, trunk, and upper extremities, accompanied by a fever when you begin treatment

If you experience these or any other side effects while taking this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

Do I need a prescription for Flarin capsules?

You do not need a prescription for Flarin capsules, however, you will be asked to complete a short medical questionnaire by your Chemist4U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

How to store this product

Store in a cool, dry place below 25°C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Ingredients

  • The active ingredient is: ibuprofen 200 mg.

    The other ingredients are: Hard fat, glycerol monolinoleate, macrogol 400, gelatin, sorbitol, purified water, brilliant blue (E133) and allura red (E129). Hard fat and glycerol monolinoleate are lipids. Ink ingredients: Titanium dioxide, isopropyl alcohol, propylene glycol, hypromellose.

Drug Data
Product Type
OTC
Strength
200mg
Brand Information
Brand Name
Product Data
Days Supply
5
Quantity
30 Capsules

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

Why you're getting headaches after exercise

      Headaches are common when we’re stressed, tired, dehydrated or even hungover! But did you know that exercise and exertion can cause headaches, too?   Not only are exercise headaches annoying to deal with, but they can be off putting. After all, exercise is supposed to be rewarding...

Read More

Can summer cause migraines?

      A migraine is a type of headache that causes very intense pain on one side of the head, vomiting and even auras. While some people might be aware of what triggers their migraines, such as hormonal changes or a lack of sleep, migraines may also be triggered...

Read More

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

Read More

What are the 4 stages of rheumatoid arthritis?

      When we think of arthritis, we mainly think of the joints. But rheumatoid arthritis is more than just hot, stiff and swollen joints–in fact, it can also affect a variety of things, including the skin, eyes, lungs, heart and blood vessels.   Whether yourself or a loved...

Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

Read More

Flarin the lipid formulation’ of ibuprofen, is it worth it?

Flarin is a branded version of ibuprofen. Each soft capsule of Flarin contains 200 mg of ibuprofen in the lipid formulation. Ibuprofen belongs to a group of drugs called Nonsteroidal Anti-Inflammatory drugs (NSAIDs). NSAIDs are commonly used in the management of pain and fever and to decrease inflammation.

Flarin is ‘as effective as prescription ibuprofen at reducing joint pain.’ 

The second advertised advantage of Flarin’s unique formulation is to shield the stomach from damage.

Flarin can be used in management of different conditions requiring management of pain and/or inflammation including backaches, muscular pains, migraines, headaches, dental pain, period pain, fever, symptoms of colds and flu and non-serious arthritic conditions

I have a gastric band, is flarin safe to take?

After bariatric surgery, ulcers are more difficult to diagnose and treat. With Flarin, lipids are absorbed in the small intestine and used in other medicines to aid absorption. Flarin’s anti-inflammatory ingredient, ibuprofen, is dissolved in lipids and is designed to help shield the stomach from damage.

This makes Flarin better than standard ibuprofen when you have a gastric band fitted.

Is this suitable for someone who is on Fexofenadine, Omeprazole and Beclomethasone nasal spray?

Anti-inflammatory medicines may not be suitable for those taking omeprazole or those over the age of 60 unless recommended by a GP.

This is because they can cause stomach irritation or impact kidney and liver function.

I wanted to buy Flarin for my father but he is 79, had a stroke and takes clopidogrel. Would he be able to take these?

Flarin contains ibuprofen.

Anyone that has had a stroke must see a doctor before taking Flarin. Medicines like ibuprofen may be associated with a small risk of heart attack or stroke, particularly when used at high doses.

 

Also Flarin may affect or be affected by anti-coagulant blood thinning medicines such as Clopidogrel.

 

Given your father’s medical history and current medication he must see a doctor or pharmacist before taking Flarin, but I think he is unlikely to be able to use this product (same as any product containing ibuprofen).

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Flarin 200mg Soft Capsules – 30 Capsules Reviews

Customer,
By
Works well for my sore back
Judith Fielding,
By
They are a great price and relieve my arthritic pain fast
sally.,
By
Cheaper than my chemist. My mum swears by these for her arthritic hip.
June Kearney,
By
Great pain killer
Angelxa Drew,
By
The product is good pain soon goes thank you